# SDR UIEA2018061101120

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,914 hours, 18,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK TEMPERATURE-LEFT PACK WAS SWITCHED TO "N" POSITION EICAS DISAPPEARED. ACCOMPLISHED FIM 21-51 FT 803 AND BITE OK RESET PACK TEMPERATURE CONTROLLER AND OK FOR CONTINUED SERVICE.
